I have trouble getting a breath and my chest gets tight,especially when im in cold weather or if im in a warm shower it tightens my chest. Doctors said they believe its asthma,but inhalers dont work for me. I am using Dulera and Albuterol. Any other ideas on what this could be?
Hi Kelly! I have the same problem you have. Exactly the same.I am an ankylosing spondyloarhtritis patient too. I met a pulmonologist for this prblm. He too said it is because of asthma and also because I have AS. He suggested inhaler i.e seretide 500mg 2 puffs daily. But he told me that I have to use it regularly to get the maximum benefit.
So try using the inhalet regularly if u r not using it so. But if you r using it and not getting the benefit, go to the doctor and tell him so that he can change the inhaler. Also if you have too much of stress, breathlessness can be there. So take care. Bye
Thank you for your input,what exactly is AS? My one inhaler i use Albuterol 2 puffs every 4 hours and my dulera is 2 puffs every 12 hours. Albuterol makes me shaky for hours,I hate the way it makes me feel.
It could be that the dosage or the inhalers used are inadequate to control your symptoms. I suggest you consult your doctor for a re assessment. Also, the technique to use inhalers should be properly adhered to.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.